# SDR SWAA2016100508464

- Difficulty date: September 20, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 41,709 hours, 24,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 149A7701
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM LOWER BRACKET CRACKED AT BS 540+12, RBL 5.   R & R BRACKET IAW DWG AND SRM.
